| Model Number |
8900-0224-01 |
| Medical Device Problem Code |
Electrical Shorting (2926)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has responded and indicated the pads will be returned once the replacement pads are received.At this time product return is still pending and the claim will be reopened when the pads are received.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated device displayed a "poor pad contact" message.Complainant indicated that there was no patient involvement in the reported malfunction.